On totally umbilical submanifolds of Finsler spaces

Volume 100 / 2011

Qun He, Wei Yang, Wei Zhao Annales Polonici Mathematici 100 (2011), 147-157 MSC: Primary 53C60; Secondary 53C40. DOI: 10.4064/ap100-2-4

Abstract

The notion of a totally umbilical submanifold of a Finsler manifold is introduced. Some Gauss equations are given and some results on totally umbilical submanifolds of Riemannian manifolds are generalized. Totally umbilical submanifolds of Randers spaces are studied; a rigidity theorem and an example are given.

Authors

  • Qun HeDepartment of Mathematics
    Tongji University
    200092 Shanghai, China
    e-mail
  • Wei YangDepartment of Mathematics
    Tongji University
    200092 Shanghai, China
    e-mail
  • Wei ZhaoDepartment of Mathematics
    Tongji University
    200092 Shanghai, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image